# SDR USAA2011042191587

- Difficulty date: April 7, 2011
- Submitted: April 23, 2011
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 34,081 hours, 18,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Coupling
- Part number: D53470436205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - LEVEL 2 GALVANIC CORROSION ON COUPLING AT FR66, -Y1732.  REPLACED COUPLING AT FR66, -Y1732 IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53474250.
